# SDR MWEA010585

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 99579453
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FORWARD CARGO DOOR JAMB FOUND LIGHT CORROSION ON L-BRACKET INSIDE BOX STRUCTURE.  REMOVED BRACKET, DRILLED AND INSTALLED NEW BRACKET.
